MAUDE Adverse Event Report: ARTHREX, INC. DISP KIT, STR, KNOTLESS HIP FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DISP KIT, STR, KNOTLESS HIP FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR
Model Number DISP KIT, STR, KNOTLESS HIP FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 11/7/2023, it was reported by a sales representative via phone that (qty.3) of an ar-3636h self bunching 1.8 knotless hip fibertak soft anchor (from two different lot numbers) and a (qty.2) of an ar-3638dhs disposbales kit, for knotless hip fibertak suture anchor, straight anchors were breaking in the bone when removing the inserter.The case was completed in debridement instead of repair, causing a case delay of 1 hour with additional anesthesia administered to the patient.All pieces of the anchors were removed, and the case was not completed.This was discovered during a hip arthroscopy labral repair procedure on (b)(6) 2023.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
DISP KIT, STR, KNOTLESS HIP FIBERTAK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18277215
Report Number1220246-2023-09232
Device Sequence Number6695856
Product Code LXH
UDI-Device Identifier00888867295551
UDI-Public00888867295551
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISP KIT, STR, KNOTLESS HIP FIBERTAK
Device Catalogue NumberAR-3638DHS
Device Lot Number15105361
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown